# SDR LR7A03076

- Difficulty date: September 7, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 26,526 hours, 14,200 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 3734901L
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB2703 FOUND LT HORIZONTAL STAB TIP LOOSE DUE TO OUTBOARD ELEVATOR HINGE FITTING LOWER LUG CRACKED AT HSS 296L, FS 1095, WL 277.  REPLACED FITTING IAW DWG 373490.  NR 0017.
